# SDR 08FDEA04650

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 20,361 hours, 10,677 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 735874D
- Part serial: K0738
- Condition: Underserviced
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, ROLL REJECTED AT 50 KTS FOR GEN1 FAULT ECAM ALERT.  ACCOMPLISHED REJECTED AND ECAM PROC TAXIED CLEAR, TO RAMP FOR EXTRA FUEL.  ACN RELEASED FOR SERVICE PER MEL/CDL: 24-11-01-A CAT: B EXP: 03NOV08 "MEL 24-11-01-A: GEN (IDENTIFY 1 OR 2) INOP APU GEN MUST BE USED TO POWER AFFECTED BUSS THROUGHOUT FLIGHT.  VERIFY AND RECORD IN AML/EAML THAT OIL QTY OF IDG IN DISCONNECT MODE, REMAINING OPERATIVE IDG, AND APU GEN ARE CHECKED ONCE EACH FLIGHT DAY.  "MX SERVICED IDG NR 1 AND VERIFIED IT IS DISCONNECTED.  MX SERVICE IDG NR 2 AND FUEL WAS ADDED FOR THE FLIGHT TO MEM.  R & R IDG1 OPS CK NORMAL REF AMM 24-11-11-4-01.
